# SDR DALA2016011800419

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 62,467 hours, 45,477 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT WING T/E PANEL CRACKED FWD OF GROUND SPOILER OTBD END.  REMOVED AND REPAIRED IAW SRM 51-90-0, PAR 8I.  REINSTALLED IAW DWG 5936824.
